# SDR CA070502010

- Difficulty date: April 18, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,303 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105365
- Condition: Frayed
- Location: Ailerons
- Part time: 2,392 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION RT WING AILERON CONTROL CABLES FOUND TO BE FRAYED WITH BROKEN STRANDS AT WING STATION 100 WHERE CABLES TRAVEL ON TOP OF FAIRLEAD PN 0522647-10 CABLES WERE REPLACED WITH NEW UNITS FROM MFG. (TC NR 20070502010)
